# SDR DHL200080144C

- Difficulty date: June 18, 2000
- Submitted: July 11, 2000
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CK; LT HORIZONTAL STABLIZER ELEVATOR UPPER SKIN SHOWS DENTS FROM XS. 99.241  REMOVED DAMAGED SKIN IAW SRM 51-1-21 PAGE 1. FABRICATED AND INSTALLED NEW SKIN IAW SRM 51-1-21. REF: N/R 2118.
